Graph colorings with local constraints - A survey

Tuza, Zsolt (1997) Graph colorings with local constraints - A survey. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 17 (2). pp. 161-228.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1495

Update Item Update Item